Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

202 Publications


1995 | Journal Article | LibreCat-ID: 51437
@article{Hilgert_Neeb_1995, title={Maximality of Compression Semigroups}, volume={50}, journal={Semigroup Forum}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1995}, pages={205–222} }
LibreCat
 

1994 | Book Chapter | LibreCat-ID: 51481
@inbook{Hilgert_Neeb_1994, place={Singapore}, title={Poisson Lie Groups and Non-LInear Convexity Theorems}, booktitle={Generalized Symmetries in Physics}, publisher={World Scientifi}, author={Hilgert, Joachim and Neeb, K.-H.}, editor={Doebner, H.D. and et al.}, year={1994} }
LibreCat
 

1994 | Book Chapter | LibreCat-ID: 51482
@inbook{Hilgert_1994, place={Dordrecht}, series={NATO ASI Series}, title={Radon Transform on Halfplanes via Group Theory}, volume={249}, booktitle={Non-Compact Lie Groups and some of their Applcations}, publisher={KLuwer}, author={Hilgert, Joachim}, editor={Tanner, E.A. and Wilson, R.}, year={1994}, collection={NATO ASI Series} }
LibreCat
 

1994 | Book Chapter | LibreCat-ID: 51480
@inbook{Hilgert_Neeb_1994, place={Boston}, title={A General Setting for Wiener-Hopf Operators}, booktitle={75 Years of Radon Transform}, publisher={International Press}, author={Hilgert, Joachim and Neeb, K.-H.}, editor={Gindikin, S.G. and Michor, P.}, year={1994} }
LibreCat
 

1994 | Journal Article | LibreCat-ID: 51438
@article{Hilgert_Neeb_Orsted_1994, title={The Geometry of Nilpotent Coadjoint Orbits of Convex Type in Hermitian Lie Algebras}, volume={4}, journal={J. Lie Theory}, author={Hilgert, Joachim and Neeb, K.-H. and Orsted, B.}, year={1994}, pages={47–97} }
LibreCat
 

1994 | Journal Article | LibreCat-ID: 51439
@article{Hilgert_Faraut_Ólafsson_1994, title={Spherical Functions on Ordered Symmetric Spaces}, volume={44}, journal={Ann. Inst. Fourier}, author={Hilgert, Joachim and Faraut, J. and Ólafsson, G.}, year={1994}, pages={927–965} }
LibreCat
 

1994 | Journal Article | LibreCat-ID: 51440
@article{Hilgert_Neeb_Plank_1994, title={Symplectic Convexity Theorems and Coadjoint Orbits}, volume={94}, journal={Compositio Math.}, author={Hilgert, Joachim and Neeb, K.-H. and Plank, W.}, year={1994}, pages={129–180} }
LibreCat
 

1994 | Journal Article | LibreCat-ID: 51441
@article{Hilgert_1994, title={A Convexity Theorems for Boundaries of Ordered Symmetric Spaces}, volume={46}, journal={Canad. J. Math.}, author={Hilgert, Joachim}, year={1994}, pages={746–757} }
LibreCat
 

1994 | Book Review | LibreCat-ID: 51596
@article{Hilgert_1994, title={Leptin, H. und J. Ludwig. Unitary Representation Theory of Exponential Lie Groups (De Gruyter, Berlin, 1994)}, journal={Zentralblatt für Math.}, author={Hilgert, Joachim}, year={1994} }
LibreCat
 

1993 | Book Review | LibreCat-ID: 51584
@article{Hilgert_1993, title={Corwin, L. und F.P. Greenleaf. Representations of Nilpotent Lie Groups and their Applications. (Cambridge University Press, 1990)}, volume={95}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={1993} }
LibreCat
 

1993 | Book | LibreCat-ID: 51496
@book{Hilgert_Neeb_1993, series={LNM }, title={Lie Semigroups and their Applications}, volume={1552}, publisher={Springer}, author={Hilgert, Joachim and Neeb, Karl-Hermann}, year={1993}, collection={LNM } }
LibreCat | Download (ext.)
 

1992 | Book Review | LibreCat-ID: 51585
@article{Hilgert_1992, title={Fomenko, A.T. Symplectic Geometry (Gordon and Breach, 1988)}, volume={94}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={1992} }
LibreCat
 

1992 | Journal Article | LibreCat-ID: 51442
@article{Hilgert_Ólafsson_1992, title={Analytic Extensions of Representations, the Solvable Case}, volume={18}, journal={Japan. J. Math.}, author={Hilgert, Joachim and Ólafsson, G.}, year={1992}, pages={213–290} }
LibreCat
 

1992 | Journal Article | LibreCat-ID: 51443
@article{Hilgert_1992, title={Controllability on Real Reductive Groups}, volume={209}, journal={Math. Zeitschrift}, author={Hilgert, Joachim}, year={1992}, pages={463–466} }
LibreCat
 

1991 | Book Review | LibreCat-ID: 51588
@article{Hilgert_1991, title={Varadarajan, V.S. An Introduction to Harmonic Analysis on Semisimple Lie Groups (Cambridge University Press, 1989)}, volume={94}, number={4}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={1991} }
LibreCat
 

1991 | Book Review | LibreCat-ID: 51589
@article{Hilgert_1991, title={Terras, A. Harmonic Analysis on Symmetric Spaces I and II (Springer, New York, 1985 und 1988)}, volume={93}, number={2}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={1991} }
LibreCat
 

1991 | Journal Article | LibreCat-ID: 51445
@article{Hilgert_Ólafsson_Orsted_1991, title={Hardy Spaces on Affine Symmetric Spaces}, volume={415}, journal={J. reine und angew. Math.}, author={Hilgert, Joachim and Ólafsson, G. and Orsted, B.}, year={1991}, pages={189–218} }
LibreCat
 

1991 | Book Chapter | LibreCat-ID: 51483
@inbook{Hilgert_1991, place={Wien}, title={Group Theoretical Aspects of Gödels Model}, booktitle={Jahrbuch der Gödel Gesellschaft}, author={Hilgert, Joachim}, editor={Hilgert, Joachim}, year={1991} }
LibreCat
 

1991 | Journal Article | LibreCat-ID: 51444
@article{Hilgert_1991, title={Infinitesimally Generated Subsemigroups of Motion Groups}, volume={21}, journal={Rocky Mount. J. Math.}, author={Hilgert, Joachim}, year={1991}, pages={865–878} }
LibreCat
 

1991 | Book Review | LibreCat-ID: 51586
@article{Hilgert_1991, title={Onishchik, A.L., und E.B. Vinberg. Lie Groups and Algebraic Groups (Springer, New York, 1990)}, volume={722}, journal={Zentralblatt}, author={Hilgert, Joachim}, year={1991} }
LibreCat
 

Filters and Search Terms

department=91

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed